Cookies?
Library Header Image
LSE Research Online LSE Library Services

Distribution free goodness-of-fit tests for linear processes

Hidalgo, Javier and Delgado, Miguel and Velasco, Carlos (2005) Distribution free goodness-of-fit tests for linear processes. Annals of Statistics, 33 (6). pp. 2568-2609. ISSN 0090-5364

Full text not available from this repository.
Identification Number: 10.1214/009053605000000606
Item Type: Article
Official URL: http://www.imstat.org/aos/
Additional Information: (c) 2005 Institute of Mathematical Statistics.
Subjects: H Social Sciences > HA Statistics
JEL classification: C - Mathematical and Quantitative Methods > C1 - Econometric and Statistical Methods: General
Sets: Research centres and groups > Suntory and Toyota International Centres for Economics and Related Disciplines (STICERD)
Departments > Economics
Date Deposited: 14 Jun 2007
Last Modified: 01 Oct 2010 08:44
URI: http://eprints.lse.ac.uk/id/eprint/936

Actions (login required)

View Item View Item